Jump to content

I Wasn't Crazy!


Recommended Posts

Whew, I knew something was wrong AND it coincided with me starting Rozerem in August 2007:

I had just reached the theraputic dosage (6 weeks) and suddenly I became extremely depressed and started behaving oddly and having hallucinations, well gee whiz if THAT isn't a newly noted, listed side effect of the drug! :lol: And they went away when I stopped it...go figure! :blink:

It sent me into the worst POTS hole I've been in my life, I am just now getting back to what I used to think was normal.

:POne explanation down! :D

That one scared and worried me until I just read about it five minutes ago. Little things they don't know about these new drugs... :o

Link to comment
Share on other sites

Actually, I'm alternately relieved and PO'd at finding this out. I'm glad it is now a documented side effect and that the "whole event" with the hallucinations is explained, but man I'm furious at my former physician. If it had not been for those horrible events I would still be undiagnosed as having POTS (which I am sure that I've always suffered with) but the lack of recognition that there was something drastically wrong and the disbelief on his part is still infuriating.

I don't know if I should send him the new side effects sheet, saying "see, SEE!!! I was not just looking for attention!!!!!" Or let it go and thank GOD and all the angels that nothing horrible happened.

Now, I don't know if I should go back and try to shift my circadian rhythm again or if I'll just crash again.

Link to comment
Share on other sites

That's terrible! :blink: that med put me asleep for 1 hour :angry: and all the other newbies out there on the market.

Take them still don't sleep, and have a hang over in the morning feeling. Yuck! so i just don't take any now.

had sleep study, and they ran in and caught me just as i was about to fall out of the bed.

Dr tells me, "do you know that you cry in your sleep and talk?" :unsure: "who me really?"

"And it's hard to keep you fibro People in bed all night you say?"

I want to have a new sleep study as it's been several years now. They moved it out if the hospital

to a fancy smacy section of town. no I read some where that the c-pap machine helps the brains with Pots, as we lose brain cells dropping so low at night.

Anyone know anything about this. WISH I COULD FIND THE ARTICLE, as I was wishing it would clear my brain fog.

ALSO, HELPS to prevent memory loss ;)

THANKS IN ADVANCE, if anyone can point me towards it.

:) BRIGHT EYED AND BUSHY TAILED in BOSTON! :rolleyes:

Link to comment
Share on other sites

Doesnt it feel like a weight is off your shoulders when you find out that there is a "medical" explanation for the weird symptoms that you've been having?

I'm glad you are now getting back to normal.

Oh yeah, and in terms of going back to the doctor - normally I'd more likely be inclined to just let it go, but in this case, if your doctor had no idea that it was/is a side effect it might be a good idea to inform them just incase it happens to someone else.

Link to comment
Share on other sites

Sorry for what you went through and glad you figured it out. I had heard that sleep medications commonly cause depression...even natural ones like melatonin which is why they are often not recommended long term. I know how scary the halucinations must have been too. I go through spells where I hallucinate before just falling asleep and when I wake up....often accompanied by sleep paralysis. My doc thought I had narcolepsy for a while since these are common symptoms of it but I think I was just really sleep deprived and my brain was rebelling! I would hear or see an intruder in the house or standing over me in bed.....once I saw a race car crash through my bedroom wall as I was falling asleep. Weird but thankfully they only happened at night and never when I was up during the day.

Link to comment
Share on other sites

I had heard that sleep medications commonly cause depression...even natural ones like melatonin

I

I was told melatonin can bring out an autoimmune disease an I didn't need that one more thing wrong with me soooo I have 2 bottles sitting around here wasting away, as I used to use that in the beginning.

Link to comment
Share on other sites

Whew, I knew something was wrong AND it coincided with me starting Rozerem in August 2007:

I had just reached the theraputic dosage (6 weeks) and suddenly I became extremely depressed and started behaving oddly and having hallucinations, well gee whiz if THAT isn't a newly noted, listed side effect of the drug! :unsure: And they went away when I stopped it...go figure! :rolleyes:

It sent me into the worst POTS hole I've been in my life, I am just now getting back to what I used to think was normal.

:angry:One explanation down! :blink:

That one scared and worried me until I just read about it five minutes ago. Little things they don't know about these new drugs... :)

Jenn, Glad that you figured out the problem. Sorry you had to go through all of that. Wow. Glad you are feeling better now. Side effects of meds stink. And I always get the obscure ones!

Hang in there!

Rene

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...